# SDR MASA2019121312177

- Difficulty date: December 13, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 12,738 hours, 7,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 OVHD EMER LIGHT INOP
REPLACED POWER SUPPLY
